BibTeX record journals/rcs/Lopez-OrnelasA17

download as .bib file

@article{DBLP:journals/rcs/Lopez-OrnelasA17,
  author    = {{\'{E}}rick Lopez{-}Ornelas and
               Roc{\'{\i}}o Abascal{-}Mena},
  title     = {Social Media Network Simplification using Morphological Operators},
  journal   = {Res. Comput. Sci.},
  volume    = {144},
  pages     = {67--81},
  year      = {2017},
  url       = {http://rcs.cic.ipn.mx/2017\_144/Social\%20Media\%20Network\%20Simplification\%20using\%20Morphological\%20Operators.pdf},
  timestamp = {Thu, 12 Mar 2020 11:27:24 +0100},
  biburl    = {https://dblp.org/rec/journals/rcs/Lopez-OrnelasA17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics